Skip to main content
Article
A Positive Mass Theorem on Asymptotically Hyperbolic Manifolds with Corners along a Hypersurface
Annales Henri Poincaré
  • Vincent Bonini, Mathematical Science Research Institute
  • Jie Qing, University of California - Santa Cruz
Publication Date
1-1-2008
Abstract
In this paper we take an approach similar to that in [13] to establish a positive mass theorem for spin asymptotically hyperbolic manifolds admitting corners along a hypersurface. The main analysis uses an integral representation of a solution to a perturbed eigenfunction equation to obtain an asymptotic expansion of the solution in the right order. This allows us to understand the change of the mass aspect of a conformal change of asymptotically hyperbolic metrics.
Disciplines
Citation Information
Vincent Bonini and Jie Qing. "A Positive Mass Theorem on Asymptotically Hyperbolic Manifolds with Corners along a Hypersurface" Annales Henri Poincaré Vol. 9 Iss. 2 (2008) p. 347 - 372
Available at: http://works.bepress.com/vbonini/1/